# SDR AALA202011039001

- Difficulty date: October 21, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 188-203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FLIGHT DECK LEFT HAND WINDOW FRAME LOWER B SILL BETWEEN BS 188 AND BS 203 AT S13L.  INSTALLED REPAIR STRAP AND FILLER, PER EA 309216.
